# SDR DJFA2008073

- Difficulty date: October 12, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N829LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 8,398 hours, 5,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Efb
- Part number: C500H
- Part serial: 3002978
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE, CREW NOTED BURNING SMELL IN THE COCKPIT THE FOUND EFB INOPERATIVE IN THE COPILOTS SIDE.  SUSPECT EFB WAS REMOVED AND REPLACED.
